Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 114, NWS Pueblo, CO

June 11, 2015Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 2:30 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 2:30 PM MDT (20:30 UTC)
Expired
Jun 11, 2015, 3:00 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 12:14 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS55 KPUB 112030
SVRPUB
COC025-061-112100-
/O.NEW.KPUB.SV.W.0114.150611T2030Z-150611T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 300 PM MDT

* AT 230 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILD HORSE
  POINT...OR 30 MILES SOUTHWEST OF AROYA...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HASWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 10317 3846 10361 3852 10360 3852 10351
      3853 10350 3853 10317
TIME...MOT...LOC 2030Z 278DEG 24KT 3852 10351 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
1 follow-up statement
225 
WWUS55 KPUB 112043
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT THU JUN 11 2015

COC025-061-112100-
/O.CON.KPUB.SV.W.0114.000000T0000Z-150611T2100Z/
CROWLEY CO-KIOWA CO-
243 PM MDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN CROWLEY AND SOUTHWESTERN KIOWA COUNTIES...

AT 242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
POINT...OR 27 MILES SOUTHWEST OF AROYA...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HASWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 10317 3846 10361 3852 10360 3852 10351
      3853 10350 3853 10317
TIME...MOT...LOC 2042Z 278DEG 24KT 3851 10340 

HAIL...1.75IN
WIND...60MPH
 
$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:45 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 11, 12:45 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1245 PM MDT THU JUN 11 2015

.UPDATE...
ISSUED AT 1244 PM MDT THU JUN 11 2015

UPDATED FOR ISSUANCE OF SEVERE THUNDERSTORM WATCH.

UPDATE ISSUED AT 1127 AM MDT THU JUN 11 2015

...HIGH IMPACT WEATHER EXPECTED TODAY WITH POTENTIAL FOR FLASH
FLOODING...WITH SEVERE WEATHER POSSIBLE ACROSS THE SOUTHEAST
PLAINS...

FORECAST STILL LOOKS ON TARGET FOR TODAY WITH PLENTIFUL
MOISTURE...FORCING FROM AN UPPER TROF...AND UPSLOPE WINDS BEHIND A
COLD FRONT DROPPING THROUGH THE SOUTHEAST PLAINS THIS AFTERNOON.
HAD TO EXTEND THE FLASH FLOOD WATCH TO INCLUDE CHAFFEE AND LAKE
COUNTIES AS WE ARE STARTING TO GET REPORTS OF MINOR FLOODING ALONG
THE SOUTH ARKANSAS RIVER FLOWING FROM PONCHA PASS TO SALIDA. ANY
RAINFALL FROM CONVECTIVE THUNDERSTORMS THIS AFTERNOON COULD POSE
AN ADDITIONAL FLASH FLOOD THREAT GIVEN THE ALREADY SWOLLEN
RIVERS/CREEKS. UPDATE FOR THIS IS ALREADY OUT.

ELSEWHERE...MAIN THREAT AREA STILL LOOKS TO BE ACROSS THE
SOUTHEAST MOUNTAINS AND PLAINS. INITIALLY SEVERE THUNDERSTORM
THREAT WILL BE DURING THE AFTERNOON AND EVENING...WITH FLASH
FLOODING A CONCERN WITH THE MOST INTENSE CELLS. THUNDERSTORMS
SHOULD EVOLVE INTO A THUNDERSTORM COMPLEX ACROSS EASTERN COLORADO
DURING THE EVENING AND OVERNIGHT HOURS WITH FLASH FLOOD THREAT
SHIFTING SOUTHEASTWARD WITH TIME. THERE ARE STILL SOME
UNCERTAINTIES REGARDING PRECIPITATION COVERAGE OVERNIGHT. SOME
MODELS HOLD ON TO PRECIPITATION ALONG THE I-25 CORRIDOR INTO THE
OVERNIGHT HOURS...WHILE OTHERS LIKE THE 4KM NAM CLEARS MAJORITY
OF THE HEAVIER PRECIPITATION OUT OF THE I-25 CORRIDOR BY AROUND
MIDNIGHT. THINK UPSLOPE FLOW WILL KEEP RAIN GOING THROUGH THE
OVERNIGHT HOURS ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST
MTS/I-25 CORRIDOR...THOUGH PRECIPITATION INTENSITIES SHOULD BE
LIGHTER. HOWEVER FOR AREAS WHICH RECEIVED RAINFALL THIS AFTERNOON
AND EVENING...ADDITIONAL RAINFALL COULD EXACERBATE RUNOFF
PROBLEMS. THIS EVENT MAY EVOLVE INTO MORE OF A RIVER FLOODING
EVENT FOR FRIDAY AS RUNOFF FROM THUNDERSTORMS TODAY ROUTES ITS WAY
DOWNSTREAM.

AS FOR SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON...MESO
ANALYSIS ALREADY INDICATING 1500 J/KG ACROSS THE SOUTHEAST
PLAINS...AND AS SFC WINDS TURN EASTERLY...THIS WILL ENHANCE THE
SHEAR. THUS SEVERE THUNDERSTORMS WILL BE LIKELY...WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE. -KT

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1127 AM MDT THU JUN 11 2015

THUNDERSTORMS THIS AFTERNOON WILL PRODUCE LOCAL MVFR CONDITIONS TO
EVEN IFR IN HEAVY RAIN. A FEW STORMS ACROSS THE PLAINS WILL BECOME
SEVERE WITH THE POTENTIAL FOR HAIL AND DAMAGING WINDS GUSTS AS
WELL. THUNDERSTORMS SHOULD MOVE EASTWARD DURING THE EVENING...WITH
WIDESPREAD MVFR CIGS DEVELOPING ACROSS SOUTHEAST COLORADO DURING
THE OVERNIGHT HOURS. COULD SEE CIGS DROP INTO THE IFR CATEGORY
TOWARDS MORNING NEAR THE MOUNTAINS. ALAMOSA WILL ALSO SEE A THREAT
FOR THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS
WITH PRIMARILY VFR CIGS. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099.

&&

UPDATE...KT
AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1108 AM MDT THU JUN 11 2015

COZ058>089-093>099-121715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1108 AM MDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE
REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT
WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET
MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL
OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE
RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN
SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING
OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7
PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH
THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH
THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON
ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM
COMPLEX DEVELOPS.

IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL
BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE
HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO
TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN
COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT
INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS
POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON
MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS
THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU
ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T
DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3
INCHES POSSIBLE THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE
MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND
THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE
WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED
THREAT OF FLOODING AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.

31/23

In the hours before

Local storm report, Jun 11, 11:27 AM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     3 NE AIR FORCE ACADEMY  39.02N 104.82W
06/11/2015                   EL PASO            CO   TRAINED SPOTTER

&&

AL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:31 PM MDTSpecial Weather StatementPUBBaca, Prowers44 min
Jun 11, 11:04 AM MDTAreal Flood AdvisoryPUBChaffee24 hr
Jun 11, 11:22 AM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 11:35 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 11, 12:23 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Jun 11, 1:09 PM MDTRiver Flood WarningPUBFremont5 days
Jun 11, 1:26 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 11, 2:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 11, 2:49 PM MDTAreal Flood WarningPUBChaffee72 hr
Jun 11, 2:55 PM MDTSpecial Weather StatementPUBHuerfano50 min
Jun 11, 2:56 PM MDTSevere Thunderstorm WarningPUBKiowa34 min
Jun 11, 2:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 11, 3:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo30 min
Jun 11, 3:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa52 min
Jun 11, 3:15 PM MDTSevere Thunderstorm WarningPUBPueblo45 min
Jun 11, 3:17 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
Jun 11, 3:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Jun 11, 3:29 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 11, 3:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jun 11, 3:47 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jun 11, 3:53 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers52 min
Jun 11, 3:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jun 11, 4:04 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jun 11, 4:10 PM MDTSevere Thunderstorm WarningPUBFremont35 min
Jun 11, 4:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo49 min
Jun 11, 4:13 PM MDTSpecial Weather StatementPUBPueblo47 min
Jun 11, 4:28 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers47 min
Jun 11, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jun 11, 4:31 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo44 min
Jun 11, 4:39 PM MDTSevere Thunderstorm WarningPUBHuerfano, Otero, Pueblo51 min
Jun 11, 4:49 PM MDTSpecial Weather StatementPUBFremont41 min
Jun 11, 4:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 4:59 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jun 11, 5:01 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero26 min
Jun 11, 5:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo21 min
Jun 11, 5:05 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 11, 5:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 11, 5:14 PM MDTSevere Thunderstorm WarningPUBProwers46 min
Jun 11, 5:15 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero45 min
Jun 11, 5:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 5:25 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 5:32 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo28 min
Jun 11, 5:36 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero39 min
Jun 11, 5:37 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 11, 5:48 PM MDTAreal Flood WarningPUBLas Animas, Otero3 hr
Jun 11, 5:48 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Jun 11, 5:51 PM MDTSevere Thunderstorm WarningPUBProwers24 min
Jun 11, 5:54 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero51 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.